# SDR CALA2022033100835

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52465
- Condition: None
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0531) L4 DOOR FLOORBOARD SUPPORT INTERCOSTAL COMMON T O DOOR SILL CORRODED AT FASTENER HOLE.  TRANSCRIBED FROM HAECO G SO NRC 9282975
